|Title:||Nonholonomic connections, time reparametrizations, and integrability of the rolling ball over a sphere||Journal:||Nonlinearity||Volume:||32||Issue:||5||First page:||1675||Last page:||1694||Issue Date:||12-Apr-2019||Rank:||M21||ISSN:||0951-7715||DOI:||10.1088/1361-6544/aafcdd||Abstract:||
We study a time reparametrisation of the Newton type equations on Riemannian manifolds slightly modifying the Chaplygin multiplier method, allowing us to consider the Chaplygin method and the Maupertuis principle within a unified framework. As an example, the reduced nonholonomic problem of rolling without slipping and twisting of an n-dimensional balanced ball over a fixed sphere is considered. For a special inertia operator (depending on n parameters) we prove complete integrability when the radius of the ball is twice the radius of the sphere. In the case of symmetry, noncommutative integrability for any ratio of the radii is established.
|Keywords:||connections | integrability | nonholomic Chaplygin systems||Publisher:||IOP Publishing||Project:||Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems|
Show full item record
checked on Nov 26, 2022
checked on Nov 27, 2022
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.